Just wondering

Just wondering if anyone as suffered with a bakers cyst at the back of their knee joint didn't realise there was such a thing tell I had to go to casualty yesterday because I was getting the same symptoms as having a dvt and was in really bad pain had to have blood test and crays and that's when I found out what it was just wanting some advice if anybody as suffered with this please :)

9 Replies

  • Ouch, poor you pamela67. I can't help never had one and don't know anyone who has.

    Patient uk site has some information for you:


    Hope the discomfort goes away soon.

    Best wishes BC

  • I had a cyst on my cartilage when I was in my 20's. It was pure agony. Had to have it removed. Good luck. hope it clears quickly.

  • Hi suzy6 I no how you feel this pain as been terrible but hopefully with abit of tlc it will get better :) xx

  • Hi blakeyc and yes it's defiantly ouch :( thankyou for the link I will have a good look through it xxx

  • Sorry to hear about your discomfort


    Your daily tonic

  • Thankyou kotc hopefully it will be sorted out soon :) xxx

  • Hi Pamela67

    i had a Bakers Cyst, left knee, a couple of years ago when i was in Jakarta. The symptoms do seem to be similar to DVT. I was told that there was no treatment for it and it would sort itself out. Which I am happy to say that it did with no recurrences. Have a nice day.

    Dave from the LOS

  • Hi dave yes the symptoms are similar to a dvt think the hospital just wanted to make sure as I had an operation 10 days ago which I believe in itself can cause blood clots thankful to say it asnt :) could I ask you was you given anything for the pain and did you do anything yourself to help with the pain they was going to give me anti inflamtarys but iam allergic to them so they give me more pain pain killers on top of my of my other painkillers and taken for other reasons sorry so many questions kind regards pam xx

  • Hi Pam, they did give me some pain killers can't remember what they were. I did not take them as i do try to avoid taking painkillers as I am always wary that they may assist in hiding more serious problems. If i remember correctly it was only a few days for the discharge to self dissipate then no problem. The pain was uncomfortable but bearable.

    Questions are no problem that is what this site is all about helping each other. All the best Dave.

You may also like...